Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Taking atorvastatin, losartan and allegra. Can any of these medications cause tingling in fingers?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
Can any of these medications cause tingling in your fingers? Atorvastatin, Losartan/HCTZ. , Allegra , Advil PM I have no money and cannot seek medical attention at this time. I also have no health insurance. Tingling is mainly at night while sleeping, but recently increased to day time, painting, talking on phone, driving etc...I have been taking Advil PM every night for about 3 years.
Posted Fri, 29 Nov 2013 in Medicines and Side Effects
Answered by Dr. Basheer Ahamed 1 hour later
Brief Answer: Losartan causes tingling and numbness. Detailed Answer: Hello, Welcome to XXXXXXX Thanks for your query. Losartan(High blood pressure medicine) causes tingling and numbness of the hand, feet and lip. This is one of its side effects. I would like to inform you that one of the complication of hypertension called hypertensive neuropathy where the outer covering of the nerves are damaged also presents with tingling and numbness. In this situation my advice would be to consult with your doctor and discuss about changing to other antihypertensive drug. Request for a nerve conduction study to rule out neuropathy. Prescription of Gabapentin tablet to reduce tingling and numbness. At least this can be done if your health insurance will not permit the above investigation. Hope the answer helps you. Let me know if there is any clarification. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor